RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2012, Volume 3, Number 3, Pages 94–109 (Mi emj97)  

This article is cited in 9 scientific papers (total in 9 papers)

Operators in Morrey type spaces and applications

M. A. Ragusa

Dipartimento di Matematica e Informatica, Università di Catania, Catania, Italy

Abstract: We consider partial differential equations with discontinuous coefficients and prove that, if the known term belongs to the Morrey space $L^{p,\lambda}$, the highest order derivatives of the solutions of the equations belong to the same space. As a consequence it is possible to obtain local Hölder continuity for the solutions. Moreover, are discussed some estimates for the derivatives of local minimizers of variational integrals.

Keywords and phrases: parabolic equation, Morrey spaces, well-posedness, discontinuous coefficients.

Full text: PDF file (459 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: Primary 33J30, 35J45, 31B10; Secondary 43A15, 34A30
Received: 18.06.2011
Language: English

Citation: M. A. Ragusa, “Operators in Morrey type spaces and applications”, Eurasian Math. J., 3:3 (2012), 94–109

Citation in format AMSBIB
\Bibitem{Rag12}
\by M.~A.~Ragusa
\paper Operators in Morrey type spaces and applications
\jour Eurasian Math. J.
\yr 2012
\vol 3
\issue 3
\pages 94--109
\mathnet{http://mi.mathnet.ru/emj97}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3024131}
\zmath{https://zbmath.org/?q=an:1273.35109}


Linking options:
  • http://mi.mathnet.ru/eng/emj97
  • http://mi.mathnet.ru/eng/emj/v3/i3/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. I”, Eurasian Math. J., 3:3 (2012), 11–32  mathnet  mathscinet  zmath
    2. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II”, Eurasian Math. J., 4:1 (2013), 21–45  mathnet  mathscinet  zmath
    3. V. I. Burenkov, D. K. Darbayeva, E. D. Nursultanov, “Description of interpolation spaces for general local Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 46–53  mathnet  mathscinet  zmath
    4. T. V. Tararykova, “Comments on definitions of general local and global Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 125–134  mathnet  mathscinet  zmath
    5. V. I. Burenkov, E. D. Nursultanov, D. K. Chigambayeva, “Description of the interpolation spaces for a pair of local Morrey-type spaces and their generalizations”, Proc. Steklov Inst. Math., 284 (2014), 97–128  mathnet  crossref  crossref  isi
    6. V. I. Burenkov, T. V. Tararykova, “An analog of Young's inequality for convolutions of functions for general Morrey-type spaces”, Proc. Steklov Inst. Math., 293 (2016), 107–126  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    7. V. I. Burenkov, T. V. Tararykova, “Young’s inequality for convolutions in Morrey-type spaces”, Eurasian Math. J., 7:2 (2016), 92–99  mathnet
    8. V. I. Burenkov, D. K. Chigambayeva, E. D. Nursultanov, “Marcinkiewicz-type interpolation theorem and estimates for convolutions for Morrey-type spaces”, Eurasian Math. J., 9:2 (2018), 82–88  mathnet
    9. N. R. Ahmedzade, Z. A. Kasumov, “On the Dirichlet problem for the Laplace equation with the boundary value in Morrey space”, Eurasian Math. J., 9:4 (2018), 9–21  mathnet  crossref
  • Eurasian Mathematical Journal
    Number of views:
    This page:247
    Full text:123
    References:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019